On The Torsion Homology of Non-Arithmetic Hyperbolic Tetrahedral Groups

Sengun, M.H. (2012) On The Torsion Homology of Non-Arithmetic Hyperbolic Tetrahedral Groups. International Journal of Number Theory , 08 (2). pp. 311-320. ISSN 1793-0421



  • Sengun, M.H.
Copyright, Publisher and Additional Information: © 2012 World Scientific Publishing Co Pte Ltd. This is an author produced version of a paper subsequently published in International Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.NT; math.NT; math.KT
  • Published: March 2012
  • Published (online): 24 February 2012
  • Accepted: 14 July 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 May 2017 11:16
Last Modified: 21 Apr 2018 16:43
Published Version: https://doi.org/10.1142/S1793042112500182
Status: Published
Publisher: World Scientific Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1142/S1793042112500182
Related URLs:

Share / Export